| Model Number |
42-5000-058-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: : tibia cemented 5 degree stemmed left size c: catalog#42532006401, lot#64901581; articular surface fixed bearing posterior stabilized (ps) left 10 mm height: catalog#42511400410, lot#64952739; all poly patella cemented 29 mm diameter: catalog#42540000029, lot#64825827.Mfr site: foreign: (b)(6).Customer has indicated that product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported via a clinical study that a patient underwent a left knee procedure.Approximately one and a half months post implantation, the patient suffered a mono cortical stress fracture of the femur.The patient was treated with physiotherapy and rest.The adverse event was resolved after one and a half months of treatment.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information at time of this report.
Additional Manufacturer Narrative
Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.